# SDR CALA9801594

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 373
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE ON FUSELAGE SKIN AT BS 373 BETWEEN STRINGER 22R AND 23R.  THE DAMAGED AREA WAS CUT OUT IAW SRM 53-30-3.  A REPAIR WAS INSTALLED IAW SRM 51-30-2.
